# SDR ASOA201200875

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,126 hours, 18,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SECTION OF PHOTOLUMINESCENT AISLE STRIP IS FADED AND DOES NOT GLOW.  REMOVED PHOTOLUMINESCENT STRIP AND REPLACED WITH NEW STRIP IAW CMM 33.  NO FURTHER DEFECTS NOTED AT THIS TIME.
